Jump to content

Finally Went To Doctor!!


bttrflyamby1981
 Share

Recommended Posts

Hi all,

Not sure if the insurance will pick it up, but at least I was seen by a doctor. 11 months is way to long to be without care.

Anyway, he put me back on Toprol XL. Told me to come back in a month and we'll go from there. I guess I'm just down because I NEED to know why I feel this way. Not just "your heartrate". I know that much, but want to know what's causing the heartrate to be high? Do I have POTS or not? The nurse was telling me it was a valve thing, she said that's what was in my charts. I told her I thought the Doc had ruled that out, that a test came back saying that the valve was fine? I never did get a clear answer? (((SIGH)))

I feel like a lab rat again, I don't get any clear answers, and I know that he's not sure himself he has said as much. They are treating the heartrate becuase that showed up on the holiter and that I was symptomatic at this time. Sorry.....I just wish I knew more.

Maybe if I had more support at home it wouldn't matter as much, but then again maybe not. I'm thankful for this forum, for the friends I have made. The support I have here should be enough. But oh would my life be easier if my husband was there for me.

Thanks for your support.:)

Amber

Link to comment
Share on other sites

oh amber... i would give you a big hug! :) - that was the best smily i could come up with.... atleast they did give you something. perhaps you can find some comfort in that this time around. i will pray for you... everything will work out in the end! ;)

dionna :)

Link to comment
Share on other sites

hi, amby :) (((((((BIG HUGS)))))))

sigh. what a bittersweet situation! i know how you feel, many of us here do. *you are not alone!!* i am glad you got the medication, that was what i was started out on years and years ago & it worked great for me for some time. i got it after a (+) TTT, tho. maybe you can request one?? i do hope the med works for you and you see a difference! i also hope your insurance picks it up! $$ is such a stressor on top of all this!

it's sssoooooooooooo frustrating not to have clear answers, tho for many of us, even once we knew we had a form of dyautonomia, it was just the *beginning* of the unclear answers! lol i wish there was something we could do to bring your hubby around, some ppl just don't get it, but that doesn't make it less real or less hurting for you....i'm sure you'll be in our thoughts and prayers, you continue to be in mine! ;)

dionna's right, things will work out! remember to have faith, especially in yourself--you're not going crazy!--and be patient, even tho it's SO HARD to do. you have support here! hang in there, amby!! :) :)

love and (((((SUPER GREAT BIG HUGS))) that go all the way to AZ from OH :)

lulu :) :)

Link to comment
Share on other sites

Thanks both of you!!!

I'm just overwhelmed I think.....I was hoping for more answers, but I'm at a starting point now instead of at a stand still so I am very greatful for that at least.:)

I think I should take the Toprol XL in smaller doses as well, I think when I was first put on them I took 15mg for the first week then moved up to 25mg after that. I feel awful this time around and that's probably why.

Thanks again,

Amber

Link to comment
Share on other sites

*hug* I know it's frustrating, it's taken almost 10 years for me to get some straight answers...and even those are kinda vague. I hope it gets better for you! I was suprised and touched by the support I've found here. And I'm glad you know you have friends here!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...